# SDR ASAA1159062

- Difficulty date: February 21, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 12,576 hours, 3,744 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autoland Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOLAND UNSAT AIRCRAFT LINED UP WITH LEFT SIDE OF APPROACH END OF RUNWAY AND WANTED TO DRIFT FURTHER LEFT.  TOUCHDOWN HOWEVER WAS IN TOUCHDOWN ZONE.  ACCOMPLISHED DFCS LAND VERIFY GP49 TESTS REF AMM22 11 00 OPS CHECK NML.  PER NEW PROCESS CHECKED FOR REPETITIVE & CHRONIC HISTORY LAST 10 DAYS NO HISTORY.
